# SDR AALA202406071864

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 41,169 hours, 17,588 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Stuck
- Location: Lavatory E
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LAVATORY-E DOOR NEEDS ADJUSTMENT (GETS STUCK). REMOVED AND REPLACED LAVATORY-E DOOR. OPERTIONAL CHECK GOOD. PER CMM 25-40-65.
